A Bitter Pill

A BITTER PILL
It was a dreary day in September,
I was sick as a dog,  as I remember.  
My snorting, came by day and night,
something about me wasn’t quite right.

A professional diagnosis was required,
medication with steroids, transpired. 
These side effects are unkind, brutal,
but to keep on taking tablets is crucial. 

Always ravenous, endlessly thirsty, 
my hair is thinning and I’m growing curvy. 
I’ve been talking to my mom,
about “what pill is this” I’m on.

Mom is watching my every move,
each little change in my attitude.
“I’m sorry” I say “I’m too tired to talk,
don’t want to go for any more walks”

Mom looks deeply into my eyes,
“I’m sorry my darling” she cries.
“I beg your pardon, please” I said;
can I have a healthful diet instead?

Real meat, eggs, fish, veggies and rice,
and probiotic yoghurt would be nice.
When she came back from shopping,
I wagged my tail, happy eyes a popping.

In her bag she’d had; a steam vaporiser,
Hemp oil, and healthy treat appetisers.
its just a matter of resting and waiting,
for my ravenous appetite to be sated.

My vet said; I now have “Cushing’s Disease”
damaged from ‘toxic steroids’ if you please. 
Look at what those tablets have done!
I just hope, that I am the only one! 
Roxy (Tibalier) Healing _ 16.10.2020
BITTER PILL

https://cavalierhealth.org/brachycephalic.htm